# SDR QXEA2012041700339

- Difficulty date: April 17, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 2,657 hours, 2,735 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: AC16707
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR NOTICED IN AFT GALLEY WHEN AFT PAX DOOR WAS CLOSED AFTER DE-PLANNING.  INSPECTED AND FOUND RT ELECTRICAL CONNECTOR TO HAVE EVIDENCE OF GETTING HOT AND SMELLS BURNED.  R & R THE ELECTRICAL CONNECTOR, CHECKED GOOD.  NO ABNORMAL ODORS NOTED.  RETURNED TO SERVICE.
